# SDR MWEA98398

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919353
- Condition: Corrosion
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ALONG THE UPPER SURFACE OF THE LOWER CUP OF THE RIB AT WING STATION XRS 164 LEFT SIDE.  CLEANED CORROSION AND INSTALLED STRAP REPAIR USING APPROVED DATA.
